Open Access
December 2011 A rigid Calabi–Yau three-fold
Sara Angela Filippini, Alice Garbagnati
Adv. Theor. Math. Phys. 15(6): 1745-1787 (December 2011).


The aim of this paper is to analyze some geometric properties of the rigid Calabi–Yau three-fold $\mathcal{Z}$ obtained by a quotient of $E_3$, where $E$ is a specific elliptic curve. We describe the cohomology of $\mathcal{Z}$ and give a simple formula for the trilinear form on $\mathrm{Pic}(\mathcal{Z})$. We describe some projective models of $\mathcal{Z}$ and relate these to its generalized mirror. A smoothing of a singular model is a Calabi–Yau three-fold with small Hodge numbers which was not known before.


Download Citation

Sara Angela Filippini. Alice Garbagnati. "A rigid Calabi–Yau three-fold." Adv. Theor. Math. Phys. 15 (6) 1745 - 1787, December 2011.


Published: December 2011
First available in Project Euclid: 12 December 2012

zbMATH: 06141259
MathSciNet: MR2989812

Rights: Copyright © 2011 International Press of Boston

Vol.15 • No. 6 • December 2011
Back to Top